# SDR AALA202112035129

- Difficulty date: December 1, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N837AN
- Make and model: Boeing 787-9
- Aircraft serial: 40658
- Aircraft time: 12,413 hours, 1,429 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

AIRCRAFT WAS GROUNDED: ELEC GEN DRIVE L2 EICAS MESSAGE DURING CRUISE CLIMB, CREW FOLLOWED ECL AND DISCONNECTED L2 GENERATOR; FLIGHT DIVERTED TO ANC AND LANDED WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
